# SDR UALA2011051102337

- Difficulty date: May 11, 2011
- Submitted: June 3, 2011
- Operation: Air carrier
- Aircraft: N771UA
- Make and model: Boeing 777222
- Aircraft serial: 26932
- Aircraft time: 62,548 hours, 11,514 cycles
- Engine: Pwa PW4077
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT MAIN DOOR 3 EMER SIGN LIGHT DOES NOT COME ON WITH EMER LIGHT TEST.  REPLACED LEFT MAIN DOOR 3 EMER LIGHT BATTERY POWER SUPPLY ASSY EMER LIGHT TEST OKAY DOOR 3 LEFT.
